RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1985
Volume 283,
Number 5,
Pages
1065–1068
(Mi dan9016)
This article is cited in
1
paper
MATHEMATICS
Measurable selection theorems and stochastic control models
I. V. Evstigneev
Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow
UDC:
519.2
Presented:
Yu. V. Prokhorov
Received: 29.04.1985
Fulltext:
PDF file (631 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025